# SDR ASAA0180194

- Difficulty date: June 5, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, FOUND RIGHT LOWER WING DAMAGE AT XRS 509.5 FROM FRONT TO REAR REAR.  INITIATED PERIODIC INSPECTION PER EA 5720-01193, WITH FINAL RESOLUTION TO BE ACCOMPLISHED AT NEXT C-CHECK.  OAK - DURING C-CHECK, INSTALLED EXTERNAL DOUBLER FROM FRONT SPAR TO REAR SPAR PER EA 5730-01086.  (M)
